# SDR GTIA20121213536

- Difficulty date: December 13, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 26,396 hours, 12,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Part serial: 8194886
- Condition: Low Pressure
- Location: Escape Slide
- Part time: 6,636 hours, 3,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE LOW.  R & R OVERWING INFLATION RESERVOIR LT OPS CHECK OK IAW MM.
